![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Publisher: Cambridge University Press
E-ISSN: 1943-5886|66|2|703-706
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.66, Iss.2, 2001-06, pp. : 703-706
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Linear Groups of Finite Morley Rank
Journal of the Institute of Mathematics of Jussieu, Vol. 7, Iss. 4, 2008-10 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Bad groups of finite Morley rank
The Journal of Symbolic Logic, Vol. 54, Iss. 3, 1989-09 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Groups of Finite Morley Rank with Strongly Embedded Subgroups
By Altinel T.
Journal of Algebra, Vol. 180, Iss. 3, 1996-03 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
On the Schur-Zassenhaus theorem for groups of finite Morley rank
The Journal of Symbolic Logic, Vol. 57, Iss. 4, 1992-12 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
The geometry of forking and groups of finite Morley rank
The Journal of Symbolic Logic, Vol. 60, Iss. 4, 1995-12 ,pp. :